Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 90738, 6 pages
http://dx.doi.org/10.1155/IJMMS/2006/90738

Generalized affine transformation monoids on Galois rings

Institute of Applied Mathematics, School of Mathematics and Information, Shandong University of Technology, Zibo, Shandong 255091, China

Received 10 November 2005; Revised 14 July 2006; Accepted 18 July 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Bogdanović, Semigroups with a System of Subsemigroups, University of Novi Sad Institute of Mathematics Faculty of Science, Novi Sad, 1985. View at Zentralblatt MATH · View at MathSciNet
  2. E. Byrne and P. Fitzpatrick, “Gröbner bases over Galois rings with an application to decoding alternant codes,” Journal of Symbolic Computation, vol. 31, no. 5, pp. 565–584, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. A. H. Clifford and G. B. Preston, The Algebraic Theory of Semigroups. Vol. I, Mathematical Surveys, No. 7, American Mathematical Society, Rhode Island, 1961. View at Zentralblatt MATH · View at MathSciNet
  4. G. Lallement, Semigroups and Combinatorial Applications, John Wiley & Sons, New York, 1979. View at Zentralblatt MATH · View at MathSciNet
  5. B. R. McDonald, Finite Rings with Identity, vol. 28 of Pure and Applied Mathematics, Marcel Dekker, New York, 1974. View at Zentralblatt MATH · View at MathSciNet
  6. B. R. McDonald, Linear Algebra over Commutative Rings, vol. 87 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, 1984. View at Zentralblatt MATH · View at MathSciNet
  7. R. Raghavendran, “Finite associative rings,” Compositio Mathematica, vol. 21, no. 2, pp. 195–229, 1969. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. Z.-X. Wan, Lectures on Finite Fields and Galois Rings, World Scientific, New Jersey, 2003. View at Zentralblatt MATH · View at MathSciNet